kalidoscope vision, bloody nose, & severe headpain
Every month I get a headace, what I call a migrane with severe pain in my head, a bloody nose (not severe) and what I call kalidoscope vision. The vision problems come first but if I don't take something at the first sign of the kalidoscope vision (my vision looks like I am looking through a toy kalidoscope, sometimes it only affects one eye and sometimes it affects both eyes) the pain is unbearable, noise doesn't make the pain worse but light does. My doctor knows that I get the migranes but they seem to be getting worse with each one. Is this something to be very concerned with? I also get slurred speech and get very clumsy which I have always associated with the severe pain? The day after the headache breaks I am weak, tired and still have a dull headache. Is there anything I can do to avoid such headaches?
Hey I am no Doc but that is defintely a migraine hedache. There are several triggers including foods, for me chocolate and artificial sweetweners, some women get it around their period. Untreated can cause worse symptoms and for what I understand form my Doctor the constant pain damages the myelin (outer protection of your nerve cells). Right now I been diagnosed with something similar but more painful (if you can imagine that) after years of suffering from what I thought were just migrains, now I am told I have trigeminal mialgia and the pain is quite unbeareable! Also, not to scare you but I went to my eye doctor complaining of blurry vision and found out I have quadrantanopia (partial blindness due to nerve damage) they still do not know if it is temporary or permanent but it has not come back after 2 months yet!. So please, go get some medical help for yourself!!
I to have suffered from what I refer to as prism headaches. The only thing I have found that helps is taking asprin as soon as I start to see the "prisms" which is right before the pain starts. If I let it go to far I will become extremely clumsy with close to unbearable pain. I get these most often when faced with a stressful situation. I will sometimes take Excedrin Migraine before I have to speak in public or some other stressful situation just to head it off at the pass so to speak. My doctor has perscribed other migrains medicines but these make me feel awful so I stick to the OTC meds. I do have migraines associated with my menstrual cycle also but these are not accompanied by the prisms. I do not get the nosebleeds you spoke about so I am not sure the aspirin would be appropriate in your situation since it will thin the blood so I would check with your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.